MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1345/aph.1k027

Медицинская библиотека · The Annals of pharmacotherapy · 2007

Hypersensitivity reaction to amiodarone in a patient with a previous reaction to an iodinated radiocontrast agent.

Stafford Leanne

Клинический случайСтатьяПеревод в очереди

Аннотация

OBJECTIVE

To describe a case of a hypersensitivity reaction to oral amiodarone in a patient with a previous reaction to an iodinated radiocontrast agent.

CASE SUMMARY: A 55-year-old man experienced facial urticaria after intraarterial injection of iohexol, an iodinated radiocontrast agent, during coronary angiography, which was successfully treated with intravenous hydrocortisone and promethazine. The procedure revealed significant triple vessel disease, and the patient subsequently underwent coronary artery bypass grafting in October 2006. Postoperatively, the patient experienced 2 episodes of fast atrial fibrillation, the first of which was treated successfully with intravenous amiodarone. The second episode resulted in the commencement of therapy with oral amiodarone 400 mg 3 times daily. Within one hour after the first dose, the patient experienced lip swelling and tingling, which was again treated with intravenous promethazine. Amiodarone was stopped; the patient remained in sinus rhythm and was discharged without further incident.

DISCUSSION: Amiodarone is a class III antiarrhythmic agent frequently used in the management of atrial fibrillation after cardiac surgery. The approved product information lists known hypersensitivity to iodine as a contraindication to its administration, but no other cases of amiodarone hypersensitivity in a patient with a previous reaction to an iodinated radiocontrast agent have been published. Conversely, it has been suggested that the drug may be safely used in such patients. The Naranjo probability scale supported a probable adverse reaction of hypersensitivity associated with amiodarone therapy in this patient.

CONCLUSIONS

Prescribers should exercise caution in the administration of amiodarone to patients with a true, documented history of hypersensitivity to an iodinated compound.

Для цитирования: Stafford Leanne. Hypersensitivity reaction to amiodarone in a patient with a previous reaction to an iodinated radiocontrast agent.. The Annals of pharmacotherapy. 2007. DOI: 10.1345/aph.1k027.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.